# SDR 98ZZZX1594

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3091T
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7235312
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ4222R
- Condition: Failed
- Location: Engine
- Component: Prestolite
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER MOTOR ATTACHED WITH NON-'AN' HARDWARE TO REDUCTION GEAR ASSY.  ALL  NR 10 ATTACH HARDWARE SHEARED, MOTOR SEPARATED FROM GEAR ASSY.  STARTER FAILED.
